# SDR SWIA2020021448437

- Difficulty date: December 26, 2019
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 40,206 hours, 34,146 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLIGHT SPOILER LOWER SURFACE DELAMINATED    (C-CHECK) RO 2/10/2020   REPAIRED R/H FLIGHT SPOILER LOWER SURFACE DELAM IAW REO. OPS TEST GOOD IAW CRJ200 AMM.  T/W 519954 CAL DD: 05-09-2020 P/N: AN320C6 TAG: A85081 P/N: MS17825-6 TAG: B21406 PN/: MS17825-5 TAG: A85957 P/N: NAS1518F3R4 TAG: B23104 P/N: R30B18 TAG: B21891
